Volume 15, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A relative Lubin–Tate theorem via higher formal geometry

Aaron Mazel-Gee, Eric Peterson and Nathaniel Stapleton

Algebraic & Geometric Topology 15 (2015) 2239–2268
Bibliography
1 M Ando, C P French, N Ganter, The Jacobi orientation and the two-variable elliptic genus, Algebr. Geom. Topol. 8 (2008) 493 MR2443236
2 M Ando, J Morava, A renormalized Riemann–Roch formula and the Thom isomorphism for the free loop space, from: "Topology, geometry, and algebra: Interactions and new directions" (editors A Adem, G Carlsson, R Cohen), Contemp. Math. 279, Amer. Math. Soc. (2001) 11 MR1850739
3 M Ando, J Morava, H Sadofsky, Completions of $\mathbb{Z}/(p)$–Tate cohomology of periodic spectra, Geom. Topol. 2 (1998) 145 MR1638030
4 M Artin, Versal deformations and algebraic stacks, Invent. Math. 27 (1974) 165 MR0399094
5 A A Beĭlinson, Residues and adèles, Funktsional. Anal. i Prilozhen. 14 (1980) 44 MR565095
6 J P C Greenlees, N P Strickland, Varieties and local cohomology for chromatic group cohomology rings, Topology 38 (1999) 1093 MR1688422
7 M Hovey, Bousfield localization functors and Hopkins' chromatic splitting conjecture, from: "The Čech centennial" (editors M Cenkl, H Miller), Contemp. Math. 181, Amer. Math. Soc. (1995) 225 MR1320994
8 A Huber, On the Parshin–Beĭlinson adèles for schemes, Abh. Math. Sem. Univ. Hamburg 61 (1991) 249 MR1138291
9 D C Isaksen, A model structure on the category of prosimplicial sets, Trans. Amer. Math. Soc. 353 (2001) 2805 MR1828474
10 D C Isaksen, Calculating limits and colimits in procategories, Fund. Math. 175 (2002) 175 MR1969635
11 P T Johnstone, Stone spaces, Cambridge Studies in Advanced Math. 3, Cambridge Univ. Press (1982) MR698074
12 K Kato, Existence theorem for higher local fields, from: "Invitation to higher local fields" (editors I Fesenko, M Kurihara), Geom. Topol. Monogr. 3 (2000) 165 MR1804933
13 K Kato, S Saito, Global class field theory of arithmetic schemes, from: "Applications of algebraic $K$–theory to algebraic geometry and number theory, Part I, II" (editors S J Bloch, R K Dennis, E M Friedlander, M R Stein), Contemp. Math. 55, Amer. Math. Soc. (1986) 255 MR862639
14 T Lawson, N Naumann, Commutativity conditions for truncated Brown–Peterson spectra of height $2$, J. Topol. 5 (2012) 137 MR2897051
15 J Lubin, J Tate, Formal moduli for one-parameter formal Lie groups, Bull. Soc. Math. France 94 (1966) 49 MR0238854
16 D V Osipov, The Krichever correspondence for algebraic varieties, Izv. Ross. Akad. Nauk Ser. Mat. 65 (2001) 91 MR1874355
17 D V Osipov, $n$–dimensional local fields and adèles on $n$–dimensional schemes, from: "Surveys in contemporary mathematics" (editors N Young, Y Choi), London Math. Soc. Lecture Note Ser. 347, Cambridge Univ. Press (2008) 131 MR2388492
18 C Rezk, Notes on the Hopkins–Miller theorem, from: "Homotopy theory via algebraic geometry and group representations" (editors M Mahowald, S Priddy), Contemp. Math. 220, Amer. Math. Soc. (1998) 313 MR1642902
19 S Saito, Arithmetic on two-dimensional local rings, Invent. Math. 85 (1986) 379 MR846934
20 S Saito, Class field theory for two-dimensional local rings, from: "Galois representations and arithmetic algebraic geometry" (editor Y Ihara), Adv. Stud. Pure Math. 12, North-Holland (1987) 343 MR948252
21 T M Schlank, N Stapleton, A transchromatic proof of Strickland's theorem, arXiv:1404.0717
22 N Stapleton, Transchromatic generalized character maps, Algebr. Geom. Topol. 13 (2013) 171 MR3031640
23 N Stapleton, Transchromatic twisted character maps, J. Homotopy Relat. Struct. 10 (2015) 29 MR3313634
24 T Torii, On degeneration of one-dimensional formal group laws and applications to stable homotopy theory, Amer. J. Math. 125 (2003) 1037 MR2004428
25 T Torii, Milnor operations and the generalized Chern character, from: "Proceedings of the Nishida Fest" (editors M Ando, N Minami, J Morava, W S Wilson), Geom. Topol. Monogr. 10 (2007) 383 MR2402795
26 T Torii, Comparison of Morava $E$–theories, Math. Zeitschrift 266 (2010) 933 MR2729298
27 T Torii, HKR characters, $p$–divisible groups and the generalized Chern character, Trans. Amer. Math. Soc. 362 (2010) 6159 MR2661512
28 T Torii, $K(n)$–localization of the $K(n+1)$–local $E_{n+1}$–Adams spectral sequences, Pacific J. Math. 250 (2011) 439 MR2794609